# SDR USAA2008121992276

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FUSELAGE FRAME CRACKED AT BS 747, BETWEEN S8L & S9L.  REPAIRED FUSELAGE FRAME AT BS 747, BETWEEN S8L & S9L TYPICAL REPAIR 53-10-20E.
